# SDR QXEA2013021700389

- Difficulty date: February 17, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 4,617 hours, 4,779 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C17053AC03
- Part serial: 1395
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 4,613 hours, 4,774 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FREQUENT CAUTIONS FOR:  RUD CTRL, ROLL SPOILER OTBD HYD, PITCH TRIM, ELEVATOR FEEL.  NR 2 IAS + ALTITUDE FAILURES, *CUE* ON AIRSPEED INDICATIONS.  RETURNED TO FIELD.  LANDING UNEVENTFUL. C/W ADU NR 2 WIRING TESTS & REPLACEMENT OF ADU.  RETURNED TO SERVICE.
